On a question of M. Auslander

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)674-684
Number of pages11
JournalJournal of Algebra
Issue number2
StatePublished - 15 Jun 2004

Bibliographical note

Funding Information:
E-mail address: abraun@math.haifa.ac.il. 1 This work was partially supported by an EPSRC grant at the University of Warwick. I thank the Mathematics Institute at the University of Warwick for its hospitality.

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this